Help me please!

Hello, I have been having some serious problems the last few weeks. Allow me to begin.

- About 4 weeks ago I started getting some neck pain, associated with some very bad anxiety. I was driving to school one day and got very anxious in the car. I started squinting in the car, my eyes very sensitive to the light, I'd get anxious and worried that I was going to have a seizure while driving and die. I get to class and feel very out of it, almost like I'm not myself. I didn't think I'd make it out of class to be honest. Anyways, I get home and my anxiety subsides a little bit. I look in my medicine cabinet and see I still have some prozac 10mg. I decide to take them hoping it will ease the anxiety. I feel it works for some reason, maybe it's just the placebo effect kicking in, I'm not really sure. I take it for about 6 days then go back to my general physician and we decide to up the dosage to 20mg. Needless to say I'm still anxious, but nothing as severe as I'm about to describe. I take it the first day and I feel spaced out and weird. My anxiety is back in full blast and I keep worrying about dying, and that I have a brain tumor, a lot of weird dreams, insomnia, insane bouts of anxiety, vision problems and all this other dumb stuff. My doctor gave me Xanax .25mg to use during severe anxiety. I stop taking the prozac 20mg and decide to see if I'll get any better. Well, no luck really. I start getting all these weird feelings, like I'm sick with some sort of disease. My body starts aching, I can't sleep well at all (I keep waking up every night like 7-8 times) and every time I sleep I get these weird dreams. I remember last night I was sitting on my computer and I started to get a little anxious. All of a sudden my eyes start killing me and I cant look at the screen anymore because of the pain from the light. I dont know whats going on but I keep feeling like Im going to die, I even consider killing myself so I dont have to feel like this anymore. Its awful, I dont know whats going on. I had a blood test and am awaiting the results, and I have an MRI of my brain this monday (I pretty much insisted that the doctor prescribe it because of my anxiety). SOMEONE PLEASE HELP ME! This is terrible. I keep reading that maybe its prozac withdrawal, but then I get this thought in the back of my head that its a brain tumor or epilepsy, or something dumb. My head tightens up and I start getting a sour stomach. I don't know whats wrong with me, but I cant deal with it anymore.

6 Replies

  • Hi Spice-consumer.

    Welcome to the site. When you take prozac one of the side effects is heightened anxiety which would cover most of the symptoms you describe. There is a very good website called headspace have a look it might help you.I have heard other people on here say that xanax makes them feel spaced out but as I have no experience of this drug I don't know.I hope all goes well with your MRI scan and you are able to get sorted out.

    Take care Kenny-w

  • Thank you! I'll take a look at the site you recommended. I'll be sure to update!

  • Hi spice c..... If you were taking Prozac and have come of it most indications are there will be some withdrawal symptoms.. I take Xanax at 10 mgs and it has worked for me. Your Gp has had you go for a MRI so that is the best way obviously to see if indeed you have an issues there.... I have read in other posts this fear of a brain tumor. With anxiety all manner of horrors come to mind... I think its part of the many worries that flood the brain when we have anxiety issues... We always seem to come up with that e very worst case scenarios Thoughts of (ending) things is another symptom of the anxiety panic issue... Again it comes along as one of the solutions to our problems (well if it gets too bad I can always end it)... this will pass as you get more results from your medical tests. Its amazing what a day or two can make.. Don't give up.... It does sound like you are getting good medical attention...keep posting steve

  • Hi

    I don't have any experience with taking medication but do know that anxiety can do all kind of strange things to our bodies. You have doen the right think by going to the doctor and hopefully the test results will put your mind at rest. What I would suggest is no googling re symptoms, all it does is panic.


  • Thank you all for the positive vibes and feedback. I still have yet to get my MRI, its in 2 days. My doctor gave me an dosage boost for my Xanax and it is working very well. I mean, its only the first day but it eliminates my anxiety completely and I feel almost 100%. Hopefully I can find an SSRI that I can rely on to take place of the Xanax. Thank you all for the support. Ill be sure to keep updating!

  • Also, Kenny, the site Headspace is very influential. I'm on the second day and I can see progress with meditation and taking time to relax.

You may also like...